# SDR CALA2022050901173

- Difficulty date: May 7, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 72,214 hours, 26,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Failed Insp
- Location: M01670
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY SEAT LIGHTS INOP FROM ROW 22 THROUGH 31. INSP. FOUND TEST SWITCH ON CHARGER BROKEN, REMOVED AND REPLACED CHARGER AND LIGHTS OPS CHECK GOOD REF. AMM 33-51-06-960-806. MODULE REPLACED M01670.
